Alert archive / Montana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 13, NWS Missoula, MT

July 7, 2022Granite County, Ravalli County, Montana

NWS Missoula, MT issued this severe thunderstorm warning at Jul 7, 2022, 6:57 PM MDT for Granite County, Ravalli County, Montana. It was in force for 33 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2022, 6:57 PM MDT (00:57 UTC)
Expired
Jul 7, 2022, 7:30 PM MDT
In force
33 min
Issued by
NWS Missoula, MT
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Granite County, MT, Ravalli County, MT

The radar

The Missoula radar (KMSX), 58 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:04 PM MDTTSTM WND DMG3 Ne Stevensville, MTCORRECTED FROM PREVIOUS LSR. MULTIPLE VIDEOS AND PHOTOS REVEALED POTENTIAL 70 MPH WIND COMBINED WITH ONE INCH OR BIGGER HAIL WITH SEVERAL TREES AND INSTANCES OF ROOF DAMAGE.
Jul 7, 7:04 PM MDTNON-TSTM WND DMG3 Ne Stevensville, MTMULTIPLE VIDEOS AND PHOTOS REVEALED POTENTIAL 70 MPH WIND COMBINED WITH ONE INCH OR BIGGER HAIL WITH SEVERAL TREES AND INSTANCES OF ROOF DAMAGE.
Jul 7, 7:06 PM MDTHAIL 1.53 Sse Florence, MT
Jul 7, 7:15 PM MDTHAIL 14 Ene Stevensville, MTSENT IN BY TWITTER.
Jul 7, 7:20 PM MDTTSTM WND DMG4 Ene Stevensville, MTSTRONG WINDS CAUSING POWER OUTAGE AND A BROKEN COTTONWOOD TREE.
Jul 7, 7:25 PM MDTHAIL 14 E Florence, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 1.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2022-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2022-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1365 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

411 
WUUS55 KMSO 080057
SVRMSO
MTC039-081-080130-
/O.NEW.KMSO.SV.W.0013.220708T0057Z-220708T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Missoula MT
657 PM MDT Thu Jul 7 2022

The National Weather Service in Missoula has issued a

* Severe Thunderstorm Warning for...
  North central Ravalli County in west central Montana...
  West central Granite County in west central Montana...

* Until 730 PM MDT.

* At 656 PM MDT, a severe thunderstorm was located over Stevensville,
  or 20 miles north of Hamilton, moving northeast at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Stevensville, Florence and Bell Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4642 11380 4644 11414 4666 11410 4665 11374
TIME...MOT...LOC 0056Z 219DEG 16KT 4653 11404 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
4 follow-up statements
011 
WWUS55 KMSO 080101
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
701 PM MDT Thu Jul 7 2022

MTC039-081-080130-
/O.CON.KMSO.SV.W.0013.000000T0000Z-220708T0130Z/
Ravalli MT-Granite MT-
701 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTH CENTRAL RAVALLI AND WEST CENTRAL GRANITE COUNTIES...

At 701 PM MDT, a severe thunderstorm was located near Stevensville,
or 22 miles south of Missoula, moving northeast at 20 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Stevensville and Florence. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4645 11380 4647 11412 4666 11410 4665 11374
TIME...MOT...LOC 0101Z 219DEG 16KT 4655 11402 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
281 
WWUS55 KMSO 080108
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
708 PM MDT Thu Jul 7 2022

MTC039-081-080130-
/O.CON.KMSO.SV.W.0013.000000T0000Z-220708T0130Z/
Ravalli MT-Granite MT-
708 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTH CENTRAL RAVALLI AND WEST CENTRAL GRANITE COUNTIES...

At 707 PM MDT, a severe thunderstorm was located near Stevensville,
or 20 miles south of Missoula, moving northeast at 20 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Stevensville and Florence. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4649 11383 4650 11412 4666 11410 4665 11374
TIME...MOT...LOC 0107Z 219DEG 16KT 4657 11399 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
324 
WWUS55 KMSO 080117
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
717 PM MDT Thu Jul 7 2022

MTC039-081-080130-
/O.CON.KMSO.SV.W.0013.000000T0000Z-220708T0130Z/
Ravalli MT-Granite MT-
717 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTH CENTRAL RAVALLI AND WEST CENTRAL GRANITE COUNTIES...

At 717 PM MDT, a severe thunderstorm was located 8 miles east of
Florence, or 18 miles south of Missoula, moving northeast at 20 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe thunderstorm will remain over mainly rural areas of north
central Ravalli and west central Granite Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4652 11384 4657 11407 4666 11404 4665 11374
TIME...MOT...LOC 0117Z 219DEG 16KT 4660 11395 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
033 
WWUS55 KMSO 080125
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
725 PM MDT Thu Jul 7 2022

MTC039-081-080135-
/O.EXP.KMSO.SV.W.0013.000000T0000Z-220708T0130Z/
Ravalli MT-Granite MT-
725 PM MDT Thu Jul 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RAVALLI AND WEST
CENTRAL GRANITE COUNTIES WILL EXPIRE AT 730 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4652 11384 4657 11407 4666 11404 4665 11374
TIME...MOT...LOC 0125Z 219DEG 16KT 4661 11394 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:08 PM MDT, 5 hours 49 minutes earlier.

Area forecast discussion, Jul 7, 1:08 PM MDT, 5 hours 49 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
108 PM MDT Thu Jul 7 2022

.DISCUSSION...Thunderstorms are in the forecast again today and
tomorrow. The combination of clear skies, a moist air mass, and
southwest flow are the standard ingredients for thunderstorms in
the Northern Rockies, and we have plenty of all of them. Generally,
we expect heavy rain with thunderstorms, but there is a slight
chance that some storms will be severe and produce 1 inch or
larger hail and/or winds 60 mph or more. The severe storm
potential this evening will remain greatest in southwest Montana,
namely Silver Bow county. Central Idaho and the rest of western
Montana can expect heavy rain with thunderstorms, which is a minor
downgrade in the expected intensity of storms compared to
previous forecasts.

Flash flooding is always a concern with thunderstorms with heavy
rain. For this evening, the storms are expected to be moving at
20-35 mph depending on location. This speed will keep them from
lingering too long in one place, which reduces the chances for a
flash flood. However, if storms start "training", which is
when they form one behind the other, then any location that gets
hit multiple times may still see some flash flooding. That is the
main threat we'll be watching for this evening. For Friday, the
thunderstorm situation looks very similar.

For the longer term forecast, the sub-tropical ridge over the
southwest is growing stronger. Early next week, a transitory ridge
will move across the Northern Rockies and become superimposed on
the high pressure centered over the Four Corners region of the US.
This will cause the warmest temperatures of the year so far, with
the best potential for western Montana locations to reach the
100F mark. Ensemble models agree very well on this, so forecast
confidence is high. Some moisture from the Desert Southwest
monsoon may work its way north and cause some thunderstorms over
southwest Montana next week.

But alas, the ridge is only transitory over our region, and
ensembles agree on it breaking down mid to late next week with a
return southwest flow. Naturally, this will bring back the
chances of thunderstorms.

&&

.AVIATION...Showers and thunderstorms are beginning to develop
across portions of Lemhi county and southwest Montana this
afternoon. The convection is anticipated to increase in coverage
and intensity across north central Idaho into west central and
southwest Montana during the remainder of the afternoon and
evening. KBTM and KSMN have the best chance of being impacted by a
thunderstorm until 08/02z. These storms will be capable of
producing heavy rain, hail, and gusty erratic winds. The models
are indicating that KMSO could be impacted by storms between
08/00z to 08/08z. Nocturnal convection appears to linger across
southern Lemhi county. Any places that receive some rain this
afternoon and evening have the potential of developing patchy fog
by Friday morning.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...None.
ID...None.
&&

In the hours before

Local storm report, Jul 7, 5:28 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
528 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             DEER LODGE              46.39N 112.74W
07/07/2022  M0.50 INCH       POWELL             MT   TRAINED SPOTTER

            PEA SIZE TO HALF INCH HAIL. HEAVY RAIN
            ONGOING.

&&

AL
Special weather statement, Jul 7, 6:22 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Missoula MT
622 PM MDT Thu Jul 7 2022

MTZ005-006-080100-
Bitterroot/Sapphire Mountains MT-Missoula/Bitterroot Valleys MT-
622 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of west central Ravalli
County through 700 PM MDT...

At 622 PM MDT, Doppler radar was tracking a strong thunderstorm near
Darby, or 12 miles southwest of Hamilton, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and half-inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hamilton, Darby, Grantsdale, Charlos Heights and Como.

This includes Highway 93 S between mile markers 30 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4598 11423 4603 11436 4627 11425 4618 11398
TIME...MOT...LOC 0022Z 208DEG 14KT 4607 11426

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
Special weather statement, Jul 7, 6:24 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Missoula MT
624 PM MDT Thu Jul 7 2022

MTZ043-080100-
Potomac/Seeley Lake Region MT-
624 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of northeastern
Missoula and northwestern Powell Counties through 700 PM MDT...

At 624 PM MDT, Doppler radar was tracking a strong thunderstorm over
Seeley Lake, moving northeast at 10 mph.

HAZARD...Winds in excess of 30 mph and half-inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seeley Lake.

This includes Highway 83 between mile markers 12 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4713 11349 4716 11356 4731 11346 4724 11329
TIME...MOT...LOC 0024Z 211DEG 9KT 4720 11345

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
Local storm report, Jul 7, 6:34 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
634 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             RAVALLI                 47.27N 114.18W
07/07/2022  M0.50 INCH       LAKE               MT   TRAINED SPOTTER

&&

AL
Special weather statement, Jul 7, 6:35 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Missoula MT
635 PM MDT Thu Jul 7 2022

MTZ003-043-080100-
Flathead/Mission Valleys MT-Potomac/Seeley Lake Region MT-
635 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of south central Lake
and southeastern Sanders Counties through 700 PM MDT...

At 635 PM MDT, trained weather spotters reported a strong
thunderstorm over Ravalli, or 28 miles north of Missoula, moving
northeast at 10 mph.

HAZARD...Winds in excess of 30 mph and half-inch size hail.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ravalli and St. Ignatius.

This includes Highway 93 between mile markers 21 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4721 11413 4726 11425 4742 11418 4734 11392
TIME...MOT...LOC 0035Z 211DEG 9KT 4728 11417

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
Special weather statement, Jul 7, 6:51 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Missoula MT
651 PM MDT Thu Jul 7 2022

MTZ005-006-080115-
Bitterroot/Sapphire Mountains MT-Missoula/Bitterroot Valleys MT-
651 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of north central
Ravalli and west central Granite Counties through 715 PM MDT...

At 651 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stevensville, or 18 miles north of Hamilton, moving northeast at 20
mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stevensville, Florence and Bell Crossing.

This includes Highway 93 S between mile markers 59 and 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4642 11386 4643 11422 4665 11411 4665 11374
TIME...MOT...LOC 0051Z 212DEG 20KT 4650 11406

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:22 PM MDTSpecial Weather StatementMSORavalli38 min
Jul 7, 6:24 PM MDTSpecial Weather StatementMSOMissoula36 min
Jul 7, 6:35 PM MDTSpecial Weather StatementMSOMissoula25 min
Jul 7, 6:51 PM MDTSpecial Weather StatementMSOGranite24 min
Jul 7, 7:01 PM MDTSevere Thunderstorm WarningMSOGranite, Powell29 min
Jul 7, 7:06 PM MDTSpecial Weather StatementMSOLake24 min
Jul 7, 7:16 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOGranite, Missoula, Ravalli44 min
Jul 7, 7:41 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOFlathead, Lake, Sanders34 min
Jul 7, 7:50 PM MDTSpecial Weather StatementMSOFlathead40 min
Jul 7, 7:52 PM MDTSpecial Weather StatementMSOMissoula38 min
Jul 7, 7:55 PM MDTSevere Thunderstorm WarningMSOFlathead, Lake50 min
Jul 7, 7:56 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOFlathead, Lake, Sanders49 min
Jul 7, 8:07 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOLake53 min
Jul 7, 8:09 PM MDTSpecial Weather StatementMSOLake36 min
Jul 7, 8:12 PM MDTAreal Flood AdvisoryMSOMissoula73 min
Jul 7, 8:18 PM MDTSpecial Weather StatementMSOMissoula27 min
Jul 7, 8:33 PM MDTSevere Thunderstorm WarningMSOMissoula32 min
Jul 7, 8:41 PM MDTAreal Flood AdvisoryMSOLake113 min
Jul 7, 8:51 PM MDTSevere Thunderstorm WarningMSOFlathead, Lake24 min
Jul 7, 9:02 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOLake28 min
Jul 7, 9:12 PM MDTSevere Thunderstorm WarningMSOFlathead33 min
Jul 7, 9:25 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOFlathead, Lake50 min
Jul 7, 9:35 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOFlathead25 min
Jul 7, 9:45 PM MDTSpecial Weather StatementMSOMissoula30 min
Jul 7, 10:50 PM MDTSpecial Weather StatementMSOLake25 min
Jul 7, 11:24 PM MDTSpecial Weather StatementMSOLake51 min
Jul 8, 1:04 AM MDTSpecial Weather StatementMSOMissoula41 min
Jul 8, 1:43 AM MDTSpecial Weather StatementMSOLake47 min
Jul 8, 1:49 AM MDTSevere Thunderstorm WarningMSOLake26 min
Jul 8, 2:34 PM MDTSpecial Weather StatementMSORavalli26 min
Jul 8, 2:49 PM MDTSevere Thunderstorm WarningMSORavalli26 min
Jul 8, 2:50 PM MDTSpecial Weather StatementMSORavalli40 min
Jul 8, 3:12 PM MDTSpecial Weather StatementMSOMissoula33 min
Jul 8, 3:18 PM MDTSevere Thunderstorm WarningMSOMineral, Missoula27 min
Jul 8, 3:23 PM MDTSpecial Weather StatementMSOGranite37 min
Jul 8, 3:33 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOMissoula42 min
Jul 8, 3:55 PM MDTSevere Thunderstorm WarningMSOLake, Sanders24 min
Jul 8, 4:04 PM MDTSpecial Weather StatementMSOGranite26 min
Jul 8, 4:12 PM MDTSevere Thunderstorm WarningMSOLake26 min
Jul 8, 4:16 PM MDTSevere Thunderstorm WarningMSOMissoula33 min
Jul 8, 4:37 PM MDTSevere Thunderstorm WarningMSOLake23 min

Nearby

Severe Thunderstorm Warnings in Montana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.